American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 52 of 52 found      Go to page: 1 2

[31] Martin Dindos. Existence and uniqueness for a semilinear elliptic problem on Lipschitz domains in Riemannian manifolds II. Trans. Amer. Math. Soc. 355 (2003) 1365-1399. MR 1946396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] David Jerison. Locating the first nodal linein the Neumann problem. Trans. Amer. Math. Soc. 352 (2000) 2301-2317. MR 1694293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Xiangsheng Xu. Partial regularity of solutions to a class of degenerate systems. Trans. Amer. Math. Soc. 349 (1997) 1973-1992. MR 1373648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] David S. Tartakoff. Global (and local) analyticity for second order operators constructed from rigid vector fields on products of tori. Trans. Amer. Math. Soc. 348 (1996) 2577-2583. MR 1344213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Pekka Koskela, Juan J. Manfredi and Enrique Villamor. Regularity theory and traces of $\mathcal{A}$-harmonic functions. Trans. Amer. Math. Soc. 348 (1996) 755-766. MR 1311911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jong Uhn Kim. On the local regularity of solutions in linear viscoelasticity of several space dimensions . Trans. Amer. Math. Soc. 346 (1994) 359-398. MR 1270666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Luis Escauriaza and Jin Keun Seo. Regularity properties of solutions to transmission problems . Trans. Amer. Math. Soc. 338 (1993) 405-430. MR 1149120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jacek M. Cygan and Leonard F. Richardson. Global regularity on $3$-dimensional solvmanifolds . Trans. Amer. Math. Soc. 329 (1992) 473-488. MR 1055806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jill Pipher and Gregory Verchota. Area integral estimates for the biharmonic operator in Lipschitz domains . Trans. Amer. Math. Soc. 327 (1991) 903-917. MR 1024776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Omar Hijab. Control of degenerate diffusions in ${\bf R}\sp d$ . Trans. Amer. Math. Soc. 327 (1991) 427-448. MR 1040262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J.-M. Rakotoson and William P. Ziemer. Local behavior of solutions of quasilinear elliptic equations with general structure . Trans. Amer. Math. Soc. 319 (1990) 747-764. MR 998128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Gustavo Ponce. Propagation of $L\sp q\sb k$-smoothness for solutions of the Euler equation . Trans. Amer. Math. Soc. 314 (1989) 51-61. MR 937250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Adalberto P. Bergamasco, Jorge A. Gerszonowicz and Gerson Petronilho. On the regularity up to the boundary in the Dirichlet problem for degenerate elliptic equations . Trans. Amer. Math. Soc. 313 (1989) 317-329. MR 929659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] C. J. Xu and C. Zuily. Smoothness up to the boundary for solutions of the nonlinear and nonelliptic Dirichlet problem . Trans. Amer. Math. Soc. 308 (1988) 243-257. MR 946441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Friedmar Schulz and Liang Yuan Liao. Regularity of solutions of two-dimensional Monge-Amp\`ere equations . Trans. Amer. Math. Soc. 307 (1988) 271-277. MR 936816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. Jensen and P. E. Souganidis. A regularity result for viscosity solutions of Hamilton-Jacobi equations in one space dimension . Trans. Amer. Math. Soc. 301 (1987) 137-147. MR 879566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Gary M. Lieberman. Two-dimensional nonlinear boundary value problems for elliptic equations . Trans. Amer. Math. Soc. 300 (1987) 287-295. MR 871676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Mei-Chi Shaw. Global solvability and regularity for $\bar \partial$ on an annulus between two weakly pseudoconvex domains . Trans. Amer. Math. Soc. 291 (1985) 255-267. MR 797058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Michael Meier. Liouville theorems, partial regularity and H\"older continuity of weak solutions to quasilinear elliptic systems . Trans. Amer. Math. Soc. 284 (1984) 371-387. MR 742430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] E. C. Zachmanoglou. Nonanalytic solutions of certain linear PDEs . Trans. Amer. Math. Soc. 277 (1983) 805-814. MR 694389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Bernard Friedman. Analyticity of equilibrium figures of rotation . Trans. Amer. Math. Soc. 43 (1938) 183-198. MR 1501938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 52 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia